Estimating optimal transformations for multiple regression and correlation (C/R: p598-619)

Breiman, Leo, Friedman, Jerome H. . Journal of the American Statistical Association 1985. 80 :580-598

Locate this article in:

Bibtex

@article{CIS-62210,
  Author = {Breiman, Leo and Friedman, Jerome H.},
  Title = {Estimating optimal transformations for multiple regression and correlation (C/R: p598-619)},
  Journal = {Journal of the American Statistical Association},
  Volume = {80},
  Year = {1985},
  Pages = {580--598},
  Keywords = {Smoothing, Alternating conditional expectations}
}

Similar articles